An integral estimate for porous medium equation

Hi Jun Choe, Jongsik Kim

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1653-1673
Number of pages21
JournalCommunications in Partial Differential Equations
Issue number9-10
Publication statusPublished - 1993 Jan 1

Bibliographical note

Funding Information:
'supported in part by KOSEF and GARC at SNU "upported by GARC at SNU

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this